# SDR VTZA97717

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fitting
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 6578 - IAD-PWM - DURING CRUISE, A/C MADE AN UNSCHEDULED LANDING DUE TO LOSS OF HYDRAULIC QTY.  AIRCRAFT DIVERTED TO BOS AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND BROKEN HYDRAULIC FILTER FITTING TO THE STEERING SELECTOR.  MAINTENANCE REMOVED AND REPLACED FITTING AND SERVICED HYDRAULIC SYSTEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
